# SDR 99ZZZX632

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N757EK
- Make and model: Cessna 152
- Aircraft serial: 15279679
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: MA3A
- Condition: Stuck
- Location: Carburetor
- Part time: 1,201 hours
- Component: Precision
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IS USED FOR FLIGHT TRAINING.  PILOT  INDUCED POWER ON STALL.  AT THIS TIME, AIRCRAFT BEGAN RUNNING ROUGH DUE TO AN EXCESSIVE RICH MIXTURE.  AFTER AN EMERGENCY LANDING WAS MADE, THE PILOT TAPPED ON THE CARBURETOR WITH A HAMMER HANDLE, AND RE-STARTED THE AIRCRAFT.  ENGINE THEN RAN NORMAL, INDICATING THE FLOAT WAS STUCK.  THE CARBURETOR WAS REMOVED AND REPLACED WITH A P/N 10-5199, S/N CR1699.  OPS CHECKED OK.  TO PREVENT THESE OCCURRENCES, SUBMITTER RECOMMMENDED OVERHAUL TIME SHOULD BE OBSERVED.
